# SDR CALA2018100102014

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 62,610 hours, 24,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 15721113919917
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(A3NB-33-3-6016) L-83 NO DOT, 3 ESPU BATTERIES ARE DEAD AT LOCAT IONS FWD LEFT, AFT LEFT, AND EMERG RIGHT OVERWING. NONROUTINE 9017915 REMOVED AND REPLACED 3ESPU BATTERIES AND FOWARD LEFT, AFT LEFT AND EMERGENCY RIGHT OVERWING IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPERATION CHECKS GOOD IAW AMM 33-51-00- 710-001-A NONROUTINE 9017915
